| Model Number |
630-2231111-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The reported incident could not be duplicated during evaluation.Review of the log shows toggling of the bvm (bag-valve-mask) cable leading up to bvm faults and subsequent ecg faults.The device underwent bench and stress testing with no faults identified and passed all testing successfully.Internal examination revealed damage to the cable connecting the ecg board, which may have contributed to the customer report.The defib receptacle and the damaged ecg board cable were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed an "ecg monitoring failure" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.